# SDR NWAA084589881

- Difficulty date: October 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N767MC
- Make and model: Beech C90
- Aircraft serial: LJ595
- Aircraft time: 67,793 hours, 56,939 cycles
- Engine: Pwa JT8D17A
- Engine time: 39,260 hours, 25,780 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Fuse
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER THE ACFT WAS PUSHED BACK FOR DEPARTURE AND FOLLOWING ENGINE START, THE RT HYDRAULIC SYSTEM LOST ALL FLUID.  COM PROCEDURES WERE COMPLIED WITH AND THE ACFT RETURNED TO THE GATE.  MX FOUND THE RT SIDE LOWER HYDRAULIC FUSE HAD FAILED.  A HYDRAULIC SYSTEM RT SIDE RETURN LINE, THE FAILED FUSE, THE ELECTRICAL AUXILIARY HYDRAULIC PUMP, THE ENGINE DRIVEN HYDRAULIC PUMP NR 2 ENGINE AND ALL APPLICABLE HYDRAULIC SYSTEM FILTERS WERE REPLACED.  NO DEBRIS WAS FOUND IN ANY FILTER OR PUMP HOUSING.  LEAK CHECK AND OPS CHECK WERE GOOD AND THE ACFT WAS RETURNED TO SERVICE.
